# SDR HALA9700222

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY, LOWER SECTION OF DOOR JAMB CORRODED FROM FORWARD TO AFT END.  REMOVED LOWER SECTION OF PAN AND SPLICE DOUBLERS, FABRICATED AND INSTALLED REPAIR LOWER PAN SECTION PER SRM 53-05 FIG 44 AND DOUBLERS PER 53-01 FIG 2.  (M)
